# SDR UPS203855

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 519-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON STRAP AT BS 519 TO 660, BL 0, WL 201 AROUND NUTPLATE HOLES ON LOWER SIDE.  ALSO, AT LBL 2, RBL 2 AT BS 612 TO 628.  REPLACED IAW EO B727-5310-7178-A.
